# SDR ASOA201001509

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,790 hours, 13,580 cycles
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 04188H9091
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CAPT SIDE WINDSHIELD CRACKED RETURN TO DEPARTURE, ACFT DID NOT EXCEED STRUCTURAL LANDING WEIGHT. (ACFT RETURNED TO DEPARTURE AFTER T/O -- SPARKS OBSERVED)  R & R WINDSHIELD IAW AMM 56-11-01.  OP'S AND PRESSURIZATION CHECKS STILL NEEDED, NO FURTHER DEFECTS FOUND AT THIS TIME.
